On the connection between the real and the complex interpolation method for several Banach spaces
Rendiconti del Seminario Matematico della Università di Padova, Tome 66 (1982) , pp. 193-209.
@article{RSMUP_1982__66__193_0,
     author = {Bertolo, J. I. and Fernandez, D. L.},
     title = {On the connection between the real and the complex interpolation method for several Banach spaces},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {193--209},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {66},
     year = {1982},
     zbl = {0517.46053},
     mrnumber = {664582},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1982__66__193_0/}
}
Bertolo, J. I.; Fernandez, D. L. On the connection between the real and the complex interpolation method for several Banach spaces. Rendiconti del Seminario Matematico della Università di Padova, Tome 66 (1982) , pp. 193-209. http://www.numdam.org/item/RSMUP_1982__66__193_0/

[1] A. Benedek - R. Panzone, The spaces Lp, with mixed norm, Duke Math. J., 28 (1961), pp. 301-324. | MR 126155 | Zbl 0107.08902

[2] A.P. Calderón, Intermediate spaces and interpolation, the complex method, Studia Math., 24 (1964), pp. 113-190. | MR 167830 | Zbl 0204.13703

[3] A. Favini, Su una estensione del metodo d'interpolazione complesso, Rend. Sem. Mat. Univ. Padova, 47 (1972), pp. 244-298. | Numdam | MR 324439 | Zbl 0248.46032

[4] D.L. Fernandez, Interpolation of 2n-tuples of Banach spaces, Studia Math., 65 (1979), pp. 87-113. | MR 557490 | Zbl 0462.46051

[5] D.L. Fernandez, An extension of the complex method of interpolation, Boll. U.M.I., 18-B (1981), pp. 721-732. | MR 641731 | Zbl 0481.46033

[6] D.L. Fernandez, On the interpolation of 2n Banach espaces - I: The Lions-Peetre interpolation method, Bull. Inst. Polytech. Iasi (to appear). | Zbl 0517.46052

[7] J.L. Lions, Une construction d'espaces d'interpolation, C. R. Acad. Sci. Paris, 251 (1960), pp. 1853-1855. | MR 119093 | Zbl 0118.10702

[8] J.L. Lions - J. Peetre, Sur une classe d'espaces d'interpolation, Pub. Math. de l'IHES, 19 (1964). | Numdam | Zbl 0148.11403

[9] P.I. Lizorkin, Generalized Liouville differentiation and the functional space Lnp(En). Imbedding theorems, Math. Sb., 60 (102) (1963), pp. 325-353. | MR 150615 | Zbl 0134.31703

[10] P.I. Lizorkin - S.M. Nikols'Kii, A classification of differentiable functions in some fundamental space with mixed derivetives, Proc. Steklov Inst. Mat., 77 (1967), pp. 160-187. | Zbl 0165.47201

[11] S.M. Nikols'Kii, Functions with dominant mixed derivatives satisfying a multiple Hölder condition, AMS transl., 2 (102) (1973), pp. 27-51. | Zbl 0271.46027

[12] J. Peetre, Sur le nombre de paramètres dans la définition de certains espaces d'interpolation, Ric. Mat., 12 (1963), pp. 248-261. | MR 169043 | Zbl 0125.06501

[13] J. Peetre, Sur le transformation de Fourier des fonctions à valeurs vectorielles, Rend. Sem. Mat. Univ. Padova, 42 (1969), pp. 15-26. | EuDML 107315 | Numdam | MR 256153 | Zbl 0241.46033

[14] G. Sparr, Interpolation of several Banach spaces, Ann. Mat. Pura Appl., 99 (1974), pp. 247-316. | MR 372641 | Zbl 0282.46022

[15] A. Yoshikawa, Sur la théorie d'espaces d'interpolation: les espaces de moyenne de plusieurs espaces de Banach, J. Fac. Sc. Univ. Tokyo, 16 (1970), pp. 407-468. | MR 634085 | Zbl 0197.09901